# SDR SIMA20190522003

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 36,914 hours, 32,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: Exterior
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHTS OF THE RT SIDE FORWARD LOWER FAIRING - REMOVAL/ INSTALLATION. C/A-RAR EXTERNAL EMERGENY LIGHT IAW AMM TASK 33-50-10-04.
